# SDR AALA990283

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49272
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1004 - EN ROUTE DFW-BDL, AFTER TAKEOFF, THE NOSE GEAR RED LIGHT STAYED ILLUMINATED AFTER RAISING THE GEAR HANDLE.  WHEN AIRCRAFT WAS AT 320 KNOTS A VERY LOUD AIR NOISE ABRUPTLY STARTED AT THE NOSE WHEEL AREA.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR UPLOCK SENSOR, CYCLED LANDING GEAR SEVERAL TIMES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
